| Model Number |
1002827 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the set fell off during use on (b)(6) 2026.
Additional Manufacturer Narrative
E1: name: tandem.Country: united states of america.Address ¿ line 1: 11045 roselle street.Address ¿ line 2: suite 200.City: san diego.State: california.Zip code: 92121.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.